KNect365 Automotive and TU-Auto are part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Day 1 - September 5, 2018
Show Filter
Showing of Streams
10:00am - 10:35am

EXHIBITION & NETWORKING COFFEE BREAK

More
Showing of Streams
12:15pm - 1:15pm

EXHIBITION & NETWORKING LUNCH

More
1:15pm - 2:00pm
Info

EXHIBITION & NETWORKING LUNCH / INSURTECH STARTUPS ON STAGE

InsurTech Startups on Stage - Project Kairos (INSURTECH PITCHES & COMPETITION)

Investment in insurtech has grown an astonishing near 3,000% in 2017. Hear elevator pitches from six innovative startups in the connected car, mobility, AI and claims space.

5 startups go head to head! Identify where startups are filling gaps in connected services, reacting to autonomous and mobility trends utilizing brought-in and on-board vehicle tech

  • Six startups go head to head! Identify where startups are filling gaps in connected services, reacting to autonomous and mobility trends utilising brought-in and on-board vehicle tech
  • Three expert judges: See what carriers, accelerators and venture capitalists are identifying as winning ideas for connected car insurance services, then can pick your own winners!
  • At the end of the elevator pitches meet the founders and CEOs of these startups - develop relationships to put you in the driving seat for connected insurance services
  • Geert-Jan Van Nunen - CCO, Teraki
  • Robert Sicconi - CTO & Co-Founder, Dreyev
  • Michael Flanagan - CEO, Xtract
  • Brent Massey - CEO, Ridar Systems
  • Judge: Adrian Copland - Accelerate Partner - Operations Director, XL Catlin
  • Judge: Michael Kindrat-Pratt - Sr. Director - State Auto Labs Fund, Rev1 Ventures
More
Showing of Streams
3:45pm - 4:20pm

EXHIBITION & NETWORKING COFFEE BREAK

More
Showing of Streams
5:15pm - 6:45pm

NETWORKING DRINKS RECEPTION

More
8:30am - 8:45am 15 mins
Keynote Sessions
Introduction from TU-Automotive
8:45am - 9:10am 25 mins
Info
Keynote Sessions
Telematics: A Shared Path to Customer Engagement
  • Cason Grover - Senior Group Manager, Vehicle Technology Planning, Hyundai
  • Saurabh Khemka - Senior Vice President and General Manager, IoT/Telematics, Verisk
  • Kumi Walker - Chief Corporate Development and Strategy, Root Insurance

Automakers and insurers can align around customer engagement with the efficient and responsible capture, refinement, and management of telematics data. This data carries a wealth of insight into driving behavior, and exchange models can help unlock it.

  • OEM data used throughout the insurance lifecycle can upgrade the customer experience through premium savings, quick claims settlement, and expedited vehicle repair or replacement.
  • Drivers can receive a portable driving score to simplify insurance buying, reduce the cost of vehicle ownership through lower premiums, and become better drivers.
  • An exchange solves the many-to-many problem between OEMs and insurers by normalizing diverse streams of driving data.
9:10am - 9:35am 25 mins
Info
Keynote Sessions
The Evolving Telematics Ecosystem
  • Geoff Werner - Americas Country Manager, Octo Telematics

The use cases for connected car data expands and with it the applications for data analytics and understanding of driver behaviour. Here we examine today’s ecosystem and the direction it will take.

  • Track the evolution from ‘black box’ to connected car platforms, through to digital consumer engagement and services, and the resulting new ecosystems to enable the future of insurance
  • Redefine analytics. Gain insight to Octo’s insurance focused IoT platform as it combines leading global tech innovators such as SAS and Salesforce with Octo’s deep telematics and industry expertise
  • Case Study: Learn about the development of Octo’s Driveability and Consulting proposition and the alliance with Willis Towers Watson to deduce the direction of connected car insurance industry
9:35am - 10:00am 25 mins
Info
Keynote Sessions
Connecting Insurance to Vehicles Sales
  • Jimmy Spears - AVP Auto Experience- External Partnerships & Client Management, USAA
  • Heather Pollard - Vice President, USAA Auto Experience

Get an insight to USAA's unique car selling capabilities and how to integrate connected services into the full spectrum of the customer journey. 

  • Drive vehicle sales by     offering an end-to-end customer journey from vehicle search, financing     & loans, insurance through to connected services such as repair &     maintenance
  • Bringing in the OEM. Assess     how connected car data can boost OEM dealership business by integrating     into an insurance carrier led ecosystem of vehicles sales
  • Scope out the potential     partners from data exchange services, TSPs, repair & maintenance     providers and automakers to stimulate vehicle ownership and associated     experience
10:00am - 10:35am 35 mins
EXHIBITION & NETWORKING COFFEE BREAK
10:35am - 11:00am 25 mins
Info
Keynote Sessions
Unlocking Up to $3B of Claims Savings with Automated Accident Scene Management
  • Jeff Blecher - Chief Strategy Officer, Agero
  • Luis Quiroga - Vice President, Product Strategy & Marketing, Agero

Auto insurers are wasting billions of dollars every year because they are not taking advantage of recent innovations that could dramatically improve the accident scene management process. With claims severity on the rise, the need to streamline processes is more critical than ever.

  • Primary tows are a key weapon in the fight against rising claim severity. This is a highly underutilized tool since it requires a FNOL from the accident scene and few policyholders typically call their insurer from the accident scene.
  • Multiple approaches are available to increase FNOL from the accident encompassing changing policyholder behavior to automating the FNOL from the accident scene
  • Mobile based crash detection is the key to realize the full potential of primary tows while delivering a differentiated customer experience that policyholders want
11:00am - 11:25am 25 mins
Info
Keynote Sessions
Reading Between the Lines with Telematics
  • Teresa Scharn - AVP PL Product Development, Nationwide Insurance
  • Pete Frey - Commercial Telematics Director, Nationwide Insurance

As UBI development can be a costly process we look at how to leverage understanding between personal and commercial lines to maximise efficiency and create better products and services.

  • Identify correlations in telematics data sources, management and analytics in commercial and personal lines to reduce duplication of work and expenditure
  • Map out the key elements (from data privacy to vehicle model and journey purpose) between PL and CL that demand a separate approach and processes for a successful UBI deployment
  • Develop the relevant services and applications (i.e. real-time GPS tracking, fuel saving, driver coaching) in line with customers on commercial and personal line books
11:25am - 11:50am 25 mins
Info
Keynote Sessions
Moving the Addressable Market Forward and Upward
  • David Lukens - Senior Director - Global Product - Insurance, LexisNexis Risk Solutions

UBI is not a new concept, the technology is lower in cost, easier to deploy and has more universal benefits. Consumer demand is high, exchanges are stood-up that solve the Many-to-Many challenge. Platforms exist to take UBI mass-market. We did it for credit… we can move markets in UBI.

Here we address three fundamental questions:  

  • Where are the remaining issues – demand or supply?
  • What have we seen on telematics efficacy from other markets     – are there key lessons?
  • What we can do more of to meet consumer demand and     accelerate this great technology?
11:50am - 12:15pm 25 mins
Info
Keynote Sessions
Digital Design Starts at the End
  • Shawn Broadfield - Vice President Claims Innovation & Customer Experience, Allstate Insurance

Here we look at the how to create a business case to steer internal investments for digital transformation measuring short term and long term ROI.

  • Create a digital back end that empowers your front end telematics offerings and enables a greater customer understanding for a clear path to ROI
  • Identify the applications for AI to enable straight through processing of data so you can truly build around the customer and enter the next phase of product development
  • Overcome legacy system challenges while utilising the most important data insights to create digital engagement applications and seamless data collection methodology
12:15pm - 1:15pm 60 mins
EXHIBITION & NETWORKING LUNCH
1:15pm - 2:00pm 45 mins
Info
EXHIBITION & NETWORKING LUNCH / INSURTECH STARTUPS ON STAGE
  • Geert-Jan Van Nunen - CCO, Teraki
  • Robert Sicconi - CTO & Co-Founder, Dreyev
  • Michael Flanagan - CEO, Xtract
  • Brent Massey - CEO, Ridar Systems
  • Judge: Adrian Copland - Accelerate Partner - Operations Director, XL Catlin
  • Judge: Michael Kindrat-Pratt - Sr. Director - State Auto Labs Fund, Rev1 Ventures

InsurTech Startups on Stage - Project Kairos (INSURTECH PITCHES & COMPETITION)

Investment in insurtech has grown an astonishing near 3,000% in 2017. Hear elevator pitches from six innovative startups in the connected car, mobility, AI and claims space.

5 startups go head to head! Identify where startups are filling gaps in connected services, reacting to autonomous and mobility trends utilizing brought-in and on-board vehicle tech

  • Six startups go head to head! Identify where startups are filling gaps in connected services, reacting to autonomous and mobility trends utilising brought-in and on-board vehicle tech
  • Three expert judges: See what carriers, accelerators and venture capitalists are identifying as winning ideas for connected car insurance services, then can pick your own winners!
  • At the end of the elevator pitches meet the founders and CEOs of these startups - develop relationships to put you in the driving seat for connected insurance services
2:00pm - 2:35pm 35 mins
Info
PL Connected Insurance
Identify Value, Exercise Flexibility and Create Innovative Products
  • Moderator: Kevin Cheng - Connected Car Specialist, SBD Automotive
  • Steve Minster - Director of Partner Alliance, The General
  • Katherine Wellman - VP of Products & Marketing, Cambridge Mobile Telematics

How do we identify what has value to the customer, create the flexibility to explore it and create a minimum viable product?

  • Overcome hurdles of building a minimum viable product where processing, documentation and regulatory standards must be met to illicit constructive consumer feedback
  • Assess methods of creating flexibility within a large corporate on legacy systems, such as launching subsidiaries and innovation hubs to keep you in the game of developing new products
  • Consider lessons learned through the 3 key stages of development from ‘organisational contract’, to ‘setting up’ through to ‘execution’ to make sure your digital strategy is on course
2:00pm - 2:35pm 35 mins
Info
CL Insurance & Mobility
Connected Technology to keep you Fleet-Footed
  • Harry Storck - Global Leader, Auto Liability, AIG
  • Dan Mertes - AVP Commercial Auto, The Hanover
  • Alan Adkins - Product Director - Commercial Auto, Nationwide Insurance
  • Ben Miners - Vice President - Innovation, IMS
  • Moderator: Joe Boyle - CEO, Cellcontrol

Operating with unsatisfactory loss ratios insurers have reached a turning point in commercial lines coverage. Here we explore the window for innovation and opportunity.

  • Debate the methods in which policies should be written for fleet vehicles with ADAS features such as AEB & LDW, which will be the subject of future hardware and firmware updates
  • Implement triggered and extended video recording tech to accompany telematics data to protect drivers from liability of prosecution and enable onsite exoneration
  • Identify circumstances (i.e. policy interpretation & reliance on exclusion clauses) to which claims are being disputed resulting in costly court involvement - is telematics the solution?
2:35pm - 3:10pm 35 mins
Info
PL Connected Insurance
Re-defining the Value Proposition of Telematics Programs
  • Luis Calva - Senior Consultant – Lead Telematics Marketing, Nationwide Insurance
  • Adam Rogers - Senior Director, Product Management, IMS
  • Miro Remecky - Chief Commercial Officer, Sygic
  • Luis Quiroga - Vice President, Product Strategy & Marketing, Agero

The value of telematics programs are clearly envisaged to invested stakeholders but there needs to be more work on the customer side. Here we explore the window for innovation and opportunity.

  • Identify the most valuable factors to offer UBI adopters such as real-time vehicle location, teen safety monitoring (geo-fencing) and driver scoring to bolster premium discounts
  • How do you infuse telematics into driving solutions to empower consumers in innovative ways to build loyalty and enhance the customer experience?
  • Stolen vehicle recovery (SVR) needs embedded where gamification and engagement relies on smartphone apps - Identify the customer need to offer suitable solutions

2:35pm - 3:10pm 35 mins
Info
CL Insurance & Mobility
Insuring the World of Mobility
  • Tristram Hewitt - VP of Operations, Turo
  • Ian Sweeney - General Manager - Mobility, Trov
  • Rob Bauer - Global Head of Sharing Economy, AIG
  • Ted Gramer - CEO, TrueMotion
  • Moderator: Michael O'Malley - Senior Vice President - Public Policy, American Insurance Association

New mobility models will have a profound effect vehicle ownership, but also the customer relationship between automaker and the insurer as both move to a service based model.

  • Address the change in automaker business model to service provision of mobility and its impact on the OEM insurers relationship within a connected services and mobility ecosystem
  • Study the new models of transportation (e-hailing, car sharing fleets, P2P car rental) and the flexibility of insurance coverage needed (i.e. episodic, intermodal) to stay relevant
  • Factor in how mobility models are increasing individual vehicle usage to assess the impact on underwriting. Consider distance covered, hours driven and the frequency of repairs required
3:10pm - 3:45pm 35 mins
Info
PL Connected Insurance
UBI from the Ground Up
  • Ben Crowley - Product Manager - PL, The Hanover
  • Delin Shen - Head of Predictive Modeling - PL, AIG
  • Steven Fernandes - Director of Innovation, Octo North America
  • Matías Rencoret - Sales Director, Jooycar
  • Moderator: Matteo Carbone - Founder and Director, IoT Insurance Observatory

Carriers of all sizes are reshaping to be able to receive and understand telematics data. Explore how to get UBI programs off the ground and the challenges/opportunities of today’s market.

  • Discard the rating variables and proxies of old (i.e. profession, credit score, marital status) to develop a digital standalone UBI rating model and product utilizing telematics data
  • Identify correlations in telematics data and propensity of loss to develop experience ratings for UBI customers - Assess the risk of individuals over an entire class of policy holders
  • Assess how a digitally structured business will act as a spring board for IoT, home and health based products. Identify the connection points today through this period of investment
3:10pm - 3:35pm 25 mins
Info
CL Insurance & Mobility
Fraud, Identity Theft, & Larceny via Connected Cars
  • Andrea Amico - Founder, Privacy4Cars.com

As more personal lines, rental and shared vehicles become connected, the more Personally Identifiable Information (PII) is generated by and left on vehicles. Here we explore the implications on privacy, cybersecurity, and risk exposure for individuals and industry players – and why addressing this issue now is critical to developing a trustworthy auto connectivity ecosystem.

  • Identify data sets that can be recovered from In-Vehicle Infotainment Systems (IVIS) and other electronic systems such as garage door codes, GPS (e.g. home address), Bluetooth (contact book, call history, even full text messages), and others
  • Understand how vehicle data can be obtained (including at total loss auctions, junkyards, from car sharing fleets, via P2P car rental, etc.) and used for fraud, identity theft or larceny so you can mitigate risk of personal data theft
  • Create guidelines and processes for data privacy and ensure their application, from short-term solution such as wiping data from IVIS to longer term privacy-by-design solutions, including dual factor authentication (DFA) and encryption
3:45pm - 4:20pm 35 mins
EXHIBITION & NETWORKING COFFEE BREAK
4:20pm - 4:50pm 30 mins
Info
PL Connected Insurance
Reading Between the Lines with Telematics (PANEL VERSION)
  • David Lukens - Senior Director - Global Product - Insurance, LexisNexis Risk Solutions
  • Zack Schmiesing - Director - Commercial Lines IoT/Telematics, Verisk
  • Allen Greenberg - Senior Policy Analyst, USDOT
  • Cyril Zeller - SVP - Global Sales, Mobile Devices
  • Moderator: Mike Perugi - Automotive Industry Practice Leader, Acxiom

As UBI development can be a costly process we look at how to leverage understanding between personal and commercial lines to maximize efficiency and create better products and services.

  • Identify correlations in telematics data sources, management and analytics in commercial and personal lines to reduce duplication of work and expenditure
  • Map out the key elements (from data privacy to vehicle model and journey purpose) between PL and CL that demand a separate approach and processes for a successful UBI deployment
  • Develop the relevant services and applications (i.e. real-time GPS tracking, fuel saving, driver coaching) in line with customers on commercial and personal line books
4:20pm - 4:45pm 25 mins
CL Insurance & Mobility
Case Study: Linking Blockchain, Mobility & Insurance
  • Julie Wang - Co-founder & Head of Ecosystem, CarBlock
4:45pm - 5:10pm 25 mins
Info
CL Insurance & Mobility
Understand why you should use Video Telematics
  • Dinesh C - Chief Creative Officer, Carvi

- Learn how insurance can bring safety and telematics to the Commercial Vehicles

- Telematics and Real time data for Reducing FNOL by 90%

- Using Video plus Contextual Data for Claims Management

4:50pm - 5:15pm 25 mins
PL Connected Insurance
Unlocking the Value of the Connected Car
  • Bret Scott - VP of Partnerships, Wejo
5:15pm - 6:45pm 90 mins
NETWORKING DRINKS RECEPTION